# SDR DL72W950641

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN INBD OF STR 29L FS 950 CORRODED.  2.8 BY 4.0 CUTOUT TO REMOVE CORROSION.  A 0.040 TI-6AL-4V DOUBLER AND A 0.063 TI-6AL-4V TRIPLER INSTALLED OVER CUTOUT.
